# SDR USAA2012050100017

- Difficulty date: April 12, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5114
- Condition: Saturated
- Location: Lt Elevator
- Part time: 40,175 hours, 16,253 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - 3.82 AREA OF WATER INGRESS SUSPECT ON LOWER SURFACE OF LEFT ELEVATOR AT STA 404, THS RIB 10 APPROX 3 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR LOWER SURFACE IAW A319 SRM 55-21-11.
